Almost Hermitian manifolds with constant holomorphic sectional curvature

Alfred Gray; Lieven Vanhecke

Časopis pro pěstování matematiky (1979)

  • Volume: 104, Issue: 2, page 170-179
  • ISSN: 0528-2195

How to cite

top

Gray, Alfred, and Vanhecke, Lieven. "Almost Hermitian manifolds with constant holomorphic sectional curvature." Časopis pro pěstování matematiky 104.2 (1979): 170-179. <http://eudml.org/doc/21379>.

@article{Gray1979,
author = {Gray, Alfred, Vanhecke, Lieven},
journal = {Časopis pro pěstování matematiky},
keywords = {almost Hermitian manifolds; holomorphic sectional curvature; quasi Kähler manifolds; nearly Kähler manifolds; projective space},
language = {eng},
number = {2},
pages = {170-179},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Almost Hermitian manifolds with constant holomorphic sectional curvature},
url = {http://eudml.org/doc/21379},
volume = {104},
year = {1979},
}

TY - JOUR
AU - Gray, Alfred
AU - Vanhecke, Lieven
TI - Almost Hermitian manifolds with constant holomorphic sectional curvature
JO - Časopis pro pěstování matematiky
PY - 1979
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 104
IS - 2
SP - 170
EP - 179
LA - eng
KW - almost Hermitian manifolds; holomorphic sectional curvature; quasi Kähler manifolds; nearly Kähler manifolds; projective space
UR - http://eudml.org/doc/21379
ER -

References

top
  1. A. Gray, Minimal varieties and almost Hermitian submanifolds, Michigan Math. J. 12 (1965), 273-287. (1965) Zbl0132.16702MR0184185
  2. A. Gray, Some examples of almost Hermitian manifolds, Illinois J. of Math. 10 (1966), 353-366. (1966) Zbl0183.50803MR0190879
  3. A. Gray, Almost complex submanifolds of the six sphere, Proc. Amer. Math. Soc. 20 (1969), 277-279. (1969) Zbl0165.55803MR0246332
  4. A. Gray, Vector cross products on manifolds, Trans. Amer. Math. Soc. 141 (1969), 465-504. (1969) Zbl0182.24603MR0243469
  5. A. Gray, Nearly Kahler manifolds, J. Differential Geometry, 4 (1970), 283-309. (1970) Zbl0201.54401MR0267502
  6. A. Gray, Riemannian manifolds with geodesic symmetries of order 3, J. Differential Geometry 7 (1972), 343-369. (1972) Zbl0275.53026MR0331281
  7. A. Gray, Classification des vartetés approximativement kahleriennes de courbure sectionelle holomorphe constante, C. R. Acad. Sci. Paris 279 (1974), 797-799. (1974) Zbl0301.53016MR0358648
  8. A. Gray, Curvature identities for Hermitian and almost Hermitian manifolds, Tohoku Math. J., 28 (1976), 601-612. (1976) Zbl0351.53040MR0436054
  9. S. Goldberg, Integrability of almost Kahler manifolds, Proc. Amer. Math. Soc. 21 (1969), 96-100. (1969) Zbl0174.25002MR0238238
  10. N. S. Haywley, Constant holomorphic sectional curvature, Canad. Math. J. 5 (1953), 53-56. (1953) 
  11. L. M. Hervella, A. M. Naveira, Schur's theorem for nearly Kahler manifolds, Proc. Amer. Math. Soc, 49 (1975), 280-284. (1975) Zbl0282.53021MR0367848
  12. L. M. Hervella, A. M. Naveira, Quasi-Kahler manifolds, (to appear). 
  13. J. Igusa, On the structure of a certain class of Kahler manifolds, Amer. J. Math. 76 (1954), 669-678. (1954) MR0063740
  14. M. Matsumoto, On 6-dimensional almost Tachibana spaces, Tensor, N. S. 23 (1972), 250-252. (1972) Zbl0236.53048MR0312431
  15. G. B. Rizza, Varietá parakahleriane, Annali di Matematica pura ed applicata (IV) 98 (1974), 47-61. (1974) Zbl0279.53051MR0341322
  16. I. Sató, On special K-spaces of constant holomorphic sectional curvature, Tensor, N.S. 24, (1972), 355-362. (1972) Zbl0252.53032MR0380659
  17. K. Takamatsu, Some properties of 6-dimensional K-spaces, Kódai Math. Sem. Rep. 23, (1971), 215-232. (1971) Zbl0222.53036MR0287499
  18. K. Takamatsu, T. Sató, A K-space of constant holomorphic sectional curvature, Kodai Math. Sem. Rep. 27 (1976), 116-127. (1976) Zbl0344.53040MR0405308
  19. S. Tanno, Constancy of holomorphic sectional curvature in almost Hermitian manifold, Kodai Math. Sem. Rep. 25 (1973), 190-201. (1973) Zbl0263.53019MR0317253
  20. F. Tricerri, L. Vanhecke, An example of a 6-dimensional flat almost hermitian manifold, Colloq. Math. 50 (1978), 111-117. (1978) Zbl0409.53046MR0529804
  21. F. Tricerri, L. Vanhecke, Flat almost Hermitian manifolds which are not Kahler manifolds, Tensor 31 (1977), 249-254. (1977) Zbl0375.53037MR0474106
  22. Y. Watanabe, K. Takamatsu, On a K-space of constant holomorphic sectional curvature, Kódai Math. Sem. Rep. 23 (1973), 297-306. (1973) Zbl0276.53029MR0328805
  23. S. Yamaguchi G. Chuman, M. Matsumoto, On a special almost Tachibana space, Tensor, N.S. 24 (1972), 351-354. (1972) Zbl0249.53038MR0338975
  24. K. Yano, I. Mogi, On real representations of Kahlerian manifolds, Ann. of Math. 61, (1955), 170-188. (1955) Zbl0064.16302MR0068291

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.